Cut-off for n-tuples of exponentially converging processes

Javiera Barrera, Béatrice Lachaud, Bernard Ycart

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


Given an n-tuple of independent processes, each converging at an exponential rate, conditions are given under which a cut-off occurs for the n-tuple, when the convergence is measured by different distances between probability distributions. More precise estimates and explicit examples are given for the case of i.i.d. coordinates.

Original languageEnglish
Pages (from-to)1433-1446
Number of pages14
JournalStochastic Processes and their Applications
Issue number10
StatePublished - Oct 2006


  • Chi-square distance
  • Cut-off
  • Exponential convergence
  • Hellinger distance
  • Kullback distance
  • Total variation distance


Dive into the research topics of 'Cut-off for n-tuples of exponentially converging processes'. Together they form a unique fingerprint.

Cite this